Computing the lower bound for linear forms in logarithms
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 17, 9 p.
@article{SDPP_1975-1976__17_1_A16_0,
     author = {van der Poorten, Alferd J.},
     title = {Computing the lower bound for linear forms in logarithms},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:17},
     zbl = {0354.10027},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A16_0}
}
Van der Poorten, Alfred J. Computing the lower bound for linear forms in logarithms. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 17, 9 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A16_0/

[1] Baker (Alan). - Linear forms in the logarithms of algebraic numbers, Mathematika, t. 13, 1966, p. 204-216. | MR 258756 | Zbl 0161.05201

[2] Baker (Alan). - Linear forms in the logarithms of algebraic numbers, II, Mathematika, t. 14, 1967, p. 102-107. | Zbl 0161.05202

[3] Baker (Alan). - Linear forms in the logarithms of algebraic numbers, III, Mathematika, t. 14, 1967, p. 220-228. | MR 220680 | Zbl 0161.05301

[4] Baker (Alan). - Linear forms in the logarithms of algebraic numbers, IV, Mathematika, t. 15, 1968, p. 204-216. | MR 258756 | Zbl 0169.37802

[5] Baker (Alan). - A sharpening in the bounds for linear forms in logarithms , Acta Arithm., Warszawa, t. 21, 1972, p. 117-129. | MR 302573 | Zbl 0244.10031

[6] Baker (Alan). - A central theorem in transcendence theory, "Diophantine Approximation and its Applications", C. F. Osgood editor, p. 1-23. - New York, Academic Press, 1973. | MR 354568 | Zbl 0262.10022

[7] Baker (Alan). - A sharpening in the bounds for linear forms in logarithms, III, Acta Arithm., Warszawa, t. 27, 1975, p. 247-252. | MR 376550 | Zbl 0301.10030

[8] Baker (Alan). - Transcendental number theory. - Cambridge, Cambridge University Press, 1975. | MR 422171 | Zbl 0297.10013

[9] Baker (Alan) and Coates (John). - Fractional parts of powers of rationals, Math. Proc. Camb. phil. Soc., t. 77, 1975, p. 269-279. | MR 360480 | Zbl 0298.10018

[10] Baker (Alan) and Stark (H.M.). - On a fundamental inequality in number theory, Annals of Math., Series 2, t. 94, 1971, p. 190-199. | MR 302572 | Zbl 0219.12009

[11] Brumer (A.). - On the units of algebraic number fields, Mathematika, t. 14, 1967, p. 121-124. | MR 220694 | Zbl 0171.01105

[12] Coates (John). - An effective p-adic analogue of a theorem of Thue, Acta Arithm., Warszawa, t. 15, 1969, p. 279-305. | MR 242768 | Zbl 0221.10025

[13] Fel'Dman (N.I.). - Improved estimate for a linear form of the logarithms of algebraic numbers, Math. USSR-Sbornik, t. 6, 1968, p. 393-406 ; | Zbl 0235.10018

and [in Russian] Mat. Sb., t. 77 (119), 1968, p. 423-436. | MR 232736 | Zbl 0235.10018

[14] Gel'Fond (A.O.). - Transcendental and algebraic numbers. - New York, Dover Publications, 1960. | MR 111736 | Zbl 0090.26103

[15] Hasse (Helmut). - Zahlentheorie, 2e Auflage. - Berlin, Akademie Verlag, 1963. | MR 153659 | Zbl 1038.11500

[16] Kaufman (R.M.). - The evaluation of the linear form of logarithms of algebraic numbers in the p-adic metric, Vestnik Moskov. Univ., Ser. I, t. 26, 1971, p. 3-10. | MR 284404 | Zbl 0241.10021

[17] Mahler (Kurt). - Uber transzendente p-adische Zahlen, Compositio Math., Groningen, t. 2, 1935, p. 259-275. | Numdam | Zbl 0012.05302

[18] Poorten (A. J. Van Der). - Hermite interpolation and p-adic exponential polynomials (dedicated to George Szekeres on his 65th birthday), J. Austral. math. Soc. (to appear). | Zbl 0348.12022

[19] Poorten (A. J. Van Der). - On Baker's inequality for linear forms in logarithms, Math. Proc. Camb. phil. Soc. (to appear). | Zbl 0341.10030

[20] Poorten (A. J. Van Der) and Loxton (J.H.). - Computing the effectively computable bound in Baker's inequality for linear forms in logarithms (to appear) .

[21] Poorten (A. J. Van Der). - Computing the effectively computable bound in Baker's inequality for linear forms in logarithms, II : the p-adic case (to appear).

[22] Schinzel (A.). - On two theorems of Gel'fond and some of their applications, Acta Arithm., Warszawa, t. 13, 1967, p. 177-236. | MR 222034 | Zbl 0159.07101

[23] Shorey (T.N.). - On gaps between numbers with a large prime factor, II, Acta Arithm., Warszawa, t. 25, 1974, p. 365-373. | MR 344201 | Zbl 0258.10023

[24] Shorey (T.N.). - On linear forms in the logarithms of algebraic numbers, Acta Arithm., Warszawa, t. 30, 1976, p. 27-42. | MR 412117 | Zbl 0289.10023

[25] Sprindžuk (V.G.). - On an estimate for solutions of Thue's equation, Math. USSR - Izvestija, t. 36, 1972, p. 705-734 ; | Zbl 0259.10033

and [in Russian] Izv. Akad. Nauk SSSR, t. 36, 1972, p. 712-741. | MR 313186

[26] Stark (H.M.). - Further advances in the theory of linear forms in logarithms, "Diophantine Approximation and its Applications", C. F. Osgood ed., p. 255- 293. - New York, Academic Press, 1973. | MR 352016 | Zbl 0264.10023

[27] Tijdeman (R.). - On the Gel'fond-Baker method and its applications : Hilbert's seventh problem (to appear). | Zbl 0341.10026

[28] Tijdeman (R.). - Applications of the Gel'fond-Baker method to rational number theory, "Bolyai Janos Society Colloquium on number theory [1974. Debrecen]" (to appear). | MR 560494 | Zbl 0335.10022

[29] Tijdeman (R.). - On the equation of Catalan, Act a Arithm., Warszawa (to appear). | MR 404137 | Zbl 0286.10013